A general sufficient condition for a graph G with lambda (m) (G) a (c) 1/2 zeta (m) (G)
Shang, L; Zhang, HP(张和平); Shang, L (reprint author), Lanzhou Univ, Sch Informat Sci & Engn, Lanzhou 730000, Peoples R China.
收录类别SCIE
2010-04
发表期刊SCIENCE CHINA-MATHEMATICS
卷号53期号:4页码:1039-1044
期刊主办单位中国科学院
出版者SCIENCE CHINA PRESS
出版地BEIJING
摘要It has been shown that a lambda (m) -connected graph G has the property lambda (m) (G) a (c) 1/2 zeta (m) (G) for m a (c) 1/2 3. But for m a (c) 3/4 4, Bonsma et al. pointed out that in general the inequality lambda (m) (G) a (c) 1/2 zeta (m) (G) is no longer true. Recently Ou showed that any lambda (4)-connected graph G with order at least 11 has the property lambda (4)(G) a (c) 1/2 zeta (4)(G). In this paper, by investigating some structure properties of a lambda (m) -connected graph G with lambda (m) (G) > zeta (m) (G), we obtain easily the above result, furthermore, we show that every lambda (m) -connected graph G with order greater than m(m - 1) satisfies the inequality lambda (m) (G) a (c) 1/2 zeta (m) (G) for m a (c) 3/4 5. And by constructing some examples, we illustrate that our conditions are the best possible.
关键词m-restricted edge-cut m-restricted edge-connectivity lambda(m)-cut lambda(m)-connected
作者部门[Shang Li] Lanzhou Univ, Sch Informat Sci & Engn, Lanzhou 730000, Peoples R China;
[Zhang HePing] Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Peoples R China
学科领域Mathematics
所属项目编号National Natural Science Foundation of China [10831001]
资助项目国家自然科学基金项目
项目资助者NSFC
DOI10.1007/s11425-009-0179-3
ISSN1674-7283
文章类型Article
语种英语
WOS记录号WOS:000276912500013
第一机构
Citation statistics
???java.ItemTag.Counts???2[WOS]   ???java.ItemTag.WOS.Record???     ???java.ItemTag.WOS.Related-Records???
文献类型期刊论文
条目标识符http://ir.lzu.edu.cn/handle/262010/116154
Collection信息科学与工程学院
通讯作者Shang, L (reprint author), Lanzhou Univ, Sch Informat Sci & Engn, Lanzhou 730000, Peoples R China.
Recommended Citation:
GB/T 7714
Shang, L,Zhang, HP,Shang, L . A general sufficient condition for a graph G with lambda (m) (G) a (c) 1/2 zeta (m) (G)[J]. SCIENCE CHINA-MATHEMATICS,2010,53(4):1039-1044.
APA Shang, L,Zhang, HP,&Shang, L .(2010).A general sufficient condition for a graph G with lambda (m) (G) a (c) 1/2 zeta (m) (G).SCIENCE CHINA-MATHEMATICS,53(4),1039-1044.
MLA Shang, L,et al."A general sufficient condition for a graph G with lambda (m) (G) a (c) 1/2 zeta (m) (G)".SCIENCE CHINA-MATHEMATICS 53.4(2010):1039-1044.
Service
Recommend this item
Sava as my favorate item
Show this item's statistics
Export Endnote File
Altmetrics Score
谷歌学术
谷歌学术Similar articles in Google Scholar
[Shang, L]'s Articles
[Zhang, HP]'s Articles
[Shang, L (reprint author), Lanzhou Univ, Sch Informat Sci & Engn, Lanzhou 730000, Peoples R China.]'s Articles
百度学术
百度学术Similar articles in Google Scholar
[Shang, L]'s Articles
[Zhang, HP]'s Articles
[Shang, L (reprint author), Lanzhou Univ, Sch Informat Sci & Engn, Lanzhou 730000, Peoples R China.]'s Articles
必应学术
必应学术Similar articles in Google Scholar
[Shang, L]'s Articles
[Zhang, HP]'s Articles
[Shang, L (reprint author), Lanzhou Univ, Sch Informat Sci & Engn, Lanzhou 730000, Peoples R China.]'s Articles
Related Copyright Policies
Null
???item.sidebar.baidu.bookmark-share???
???jsp.display-item.all??? (0)
[???jsp.display-item.idea???]
???jsp.display-item.comment-text2???
Items in IR are protected by copyright, with all rights reserved, unless otherwise indicated.